# SDR ABXA9600664

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914AX
- Make and model: Nihon YS-11
- Aircraft serial: 2056
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE GEAR HAD TO BE RECYCLED TWICE BEFORE NOSE GEAR DOWN AND LOCKED LIGHT ILLUMINATED.  LUBRICATED NOSE LANDNG GEAR AND PERFORMED GEAR SWING.  OPS CHECKED GOOD PER YS-11 M.M. 32-60.
